MAUDE Adverse Event Report: OAKDALE LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID
Model Number L-70
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the water was leaking because the "line was damaged".No patient involvement reported.
 
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One (1) video and four (4) photos were provided by the customer which were used to conduct the device analysis since the physical unit, by the time this investigation is being documented, has not been received.Based on the pictures received it could be observed that the female luer connector has a crack along the luer, the reported failure mode is confirmed.This defect may have been due to mishandling of the product.Replication of the failure mode ? retest in leak tester: to replicate the failure mode a device was taken to retest in leak test in order to create damage in the female luer, leak test was performed 3 times in the device.Results: during the third attempt the female luer presented damage in the connection part, however, it was not similar to the sample reported.No root cause determine due complaint is not attributable to the manufacturing process.Production personnel performs 100% visual inspection to components on the assembly during operation, hotline fluid supply assembly, to verify that there are no damaged components in the assembly that could cause faulty functionality.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.For all enquiries or follow-up questions related to the record, do not use (b)(6) located in sections g.1., please direct those to the following: (b)(6).

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18231982
Report Number3012307300-2023-10821
Device Sequence Number3306125
Product Code LGZ
UDI-Device Identifier30695085407502
UDI-Public30695085407502
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-70
Device Catalogue NumberL-70NI
Device Lot Number4346352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown